# SDR DALA2018081435075

- Difficulty date: August 5, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 107,407 hours, 15,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND AN EMERGENCY LIGHT BRACKET AT SEAT 32G BROKEN. REPLACED THE EMERGENCY LIGHT ASSY. SYSTEM OPS NORMAL.
